# SDR HNAA2024100100888

- Difficulty date: September 16, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,647 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E052289 AFT FUSELAGE 1, FWD LOWER CORNER OF THE CARGO DOOR CUTOUT, THERE IS CORROSION IN THE CORNER.  REPAIRED FWD LOWER CORNER OF CARGO
DOOR CUTOUT (FR65 SHEAR CLIP LOWER SECTION) IAW EMB145 SRM 53-31-04RE, ITEM 4D, FIG 212 AND PDT EO-53-24-0531
